# SDR IPXA1564237

- Difficulty date: December 28, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7300 · Engine Fuel and Control
- Part: Support Bracket
- Condition: Cracked
- Location: Fuel Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD NR B757-5410-18375P FOUND FUEL DRAIN TUBE UPPER SUPPORT BRACKET CRACKED ON THE COMMON NOZZLE ASSY.  NR 2 ENGINE R & R IAW AMM 78-1-04-8.
